# SDR 97ZZZX990

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 35,905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED C1 CARGO DOOR FORWARD FLANGE CRACKED APPROXIMATELY .75 INCH IN RADIUS UNDER DOOR LATCH HOOK.  ON 2-8-97, INSTALLED REPAIR PER F.A. 52-737-002, SB 737-52-1090, REV 1.
